Dec 22, 2004
Hi... I have been on treatment for 6 weeks, starting with Epzicom/Sustiva, switched to Truvada at week 2 because of a developing reaction. (My Dr. claims he has a cabinet full of returned Ziagen products..he said he may cease using it as a first line... so much for the company's 3% reports of "sensitivity".) So far, I feel pretty normal. I have noticed one difference in my general systemic function: After I eat anything containing a substantial amount of sugar, I could fall fast asleep standing up. Could this be hypoglycemia? Is it any danger?
Also, I seem to have soft stools; not diarrhea, but not the once-per-day normal stool I generally have. I have no bloating, gas or cramping, so I can't imagine this is any infectious manifestation. Any thoughts? Thanks
| Response from Dr. Henry
The falling asleep is likely a Sustiva reaction-very low blood sugar occurs rarely due to your HIV meds. That can be checked by getting a fasting blood sugar. Viread will often cause the stools to soften or loosed in my experience. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.